# SDR USAA2011071900003

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 36,608 hours, 20,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2163
- Condition: Inoperative
- Location: Cabin
- Part time: 28,578 hours, 15,813 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT AFT GALLEY FAILED AND DOES NOT TEST.  REMOVED AND REPLACED AFT GALLEY EMERGENCY POWER SUPPLY UNIT.  OPS CHECKED GOOD.
